Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


Hi guys, I'm new on here but looking for some advice cos I feel like pulling my hair out.

I been diagnosed with CPS since August 2012. but been living with CPS after a motorbike accident 3 and bit years ago... I went through epidural injections that nearly killed me , never known pain like it, through to pregaballin. I went cold turkey on all my other meds and found pregaballin does control the pain better than every thing else. But still on tramadol and use Lidocaine medicated plasters which really are life saving when that pain hit 10 and above.

My problem is my hormones, and the monthly cycle , two week in when i ovulate the pain starts going through the roof and my head is hell. It goes from that niggle, balance off ,concentration gone with brain just on auto pilot. I cant handle light, or noise to the point it feels like its going to explode.

The degree of this through out the day and following two weeks increases nearer to my come on date. The degree of extra pain I suffer from a day to day basis increases and the combination of my head and pain results in me taking to my bed cos the only thing I can do is.I have seen my doctor and changed me from the mini pill to the combination pill which has made the situation even worse. I'm at the end of my tether college this year is proving nearly impossible. So my question is anybody else have this problem? I up my pregabllian but by the end of the 2 week it don't help.

If I can keep my hormone level constant I can cope on the meds and pain relief.

I'm seriously asking my doc for a hysterectomy cos then I will me on a controlled hormone level.. It really is a matter of quality of life and at the min I don't have it.

Does any one else feel the same or had it done?

Has any lady with a hysterectomy managed to keep their hormone level constant and noticed a difference?

Any advice would be very much appreciated Bcletjog.... Thank you..


  • I remember this has come up a few times on the boards and yes, several people will tell you that their monthly female cycle does play a role in pain levels.

    For me, it does. Luckily not to the extremes it does for you.
    I do find that walking, drinking water, and taking preemptive advil (anti-inflamatory) is key. Even then, I sometimes need a hot shower or ice pack on my back. My feet and legs cramp horribly (from my back).

    Now, would a hysterectomy help? Not sure. It's an extreme surgery that may bring other issues.
    Have you considered going on birth control pills to stablize the hormones a bit?

    Hopefully others will give you insight. I remember folks posting on this very subject a couple of year ago.
  • Hi DNice,

    Thanks for the reply, I have a new doctor as from Friday just gone. Hes a brilliant guy. He specializes in chronic pain .. He didn't seem fazed at all that I couldn't take the pain 2 weeks off my cycle.. I was on the PILL buy my old doc changed it to the combination pill and it kills me.. So hes put me back on the mini pill and doubled the dose every day in the hope to stop the hormones flying and increasing the pain.
    I'll let you know how I get on... Its a bad day today.
This discussion has been closed.
Sign In or Register to comment.